# SDR 2002F00959

- Difficulty date: October 23, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N4837A
- Make and model: Cessna 414A
- Aircraft serial: 414A0101
- Engine: Cont TSIO520N
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 4709089013
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

UNABLE TO OBTAIN TAKEOFF POWER ON RIGHT ENGINE.
